# SDR AALA202306235611

- Difficulty date: June 18, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 61,205 hours, 30,675 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38007081
- Part serial: P4104
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 31,739 hours, 20,600 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MELTED WAX OR BURNED WAX SMELL EXPERIENCED IN CABIN AND FLIGHT DECK APPROXIMATELY 10 MINUTES AFTER TAKEOFF. SMELL PERSISTED THROUGHOUT THE CABIN AND SLOWLY DISSIPATED OVER THE NEXT 30 MINUTES. **SUPPLEMENTAL REPORT FOR AALA202306225611: MAINTENANCE DETERMINED THE APU WAS THE SOURCE OF THE ODOR AND REPLACED IT PER TASK CARD 26L31049003. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED. ** (CLOSED)
